# SDR AALA20091111MIA01

- Difficulty date: November 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 40,588 hours, 5,008 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 11 TIRE STARTED TO SLOWLY DEFLATE DURING CLIMB.  LANDED MIA WITHOUT INCIDENT.  SMOKE FROM TIRE REPORTED ON LANDING.  FOUND RETREAD CAME LOOSE AFTER TAKEOFF.  REPLACED NUMBER 11 AND 12 WHEEL AND BRAKE ASSEMBLY.
